# SDR SWAA2022091545020

- Difficulty date: August 23, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- Aircraft time: 27,113 hours, 12,631 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242D IS BROKEN. / [01] IDENTIFIED FLOOR PANEL 242D MATERIAL IAW SRM 53-00-50-0I-1 FIGURE 6 TABLE 6. DAMAGE AT DISCREPANT LOCATION EXCEEDS ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARAGRAPH 4.F. DAMAGE IS REPAIRABLE PER SRM 53-00-50-2R-1  REMOVED 3 EACH INSERTS TO FACILITATE REPAIR IAW SRM 53-00-50-2R-1 PARAGRAPH 3.B  REMOVED AN AREA OF UPPER SKIN DAMAGE THAT MEASURES 2.0'X 6.0'; AND REMOVED LOOSE PIECES OF CORE. CLEANED AREA IAW SRM 53-00-50-2R-1 PARAGRAPH 3.A;C-F. OKAY TO APPLY POTTING COMPOUND TO EXPOSED CORE.;[02] VALIDATED REPAIR PER SRM 53-00-50-2R-1;[06] COMPLETED CURE WITH THERMOMETER ID:ATS2208 CAL DUE 10/2022; SANDED SMOOTH TO SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS 9-3ST1581 LOT#1493221-1 IAW SRM 53-00-50-2R-1 PARA 3H-K. OK TO INSTALL.;[08] INSTALLED REPAIR PLIES USING BMS 8-201TY3 LOT#AK2EP8210K; VACUUM BAGGED; LEAK CHECK GOOD WITH VACUUM GAUGE ID:ATS2438 CAL DUE 03/2023 IAW SRM 53-00-50-2R-1 PARA 3K-L.;
